# SDR AALA20170207024

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 49,732 hours, 20,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048701
- Part serial: 532752
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVERHEAD EMERGENCY EXIT SIGN AFT CENTER AISLE IS UNSECURE. REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
